Birational extensions of a noetherian UFD

Research output: Contribution to journalArticle

3 Citations (Scopus)
Original languageEnglish
Pages (from-to)209-216
Number of pages8
JournalCommunications in Algebra
Volume28
Issue number1
DOIs
StatePublished - 1 Jan 2000

Fingerprint

Unique factorisation domain
Noetherian

Keywords

  • Birational extension
  • Principal prime ideals
  • Unique factorization domain

Cite this

@article{15cb8a6c145b414aa76ccbed7532e683,
title = "Birational extensions of a noetherian UFD",
keywords = "Birational extension, Principal prime ideals, Unique factorization domain",
author = "Aihua Li",
year = "2000",
month = "1",
day = "1",
doi = "10.1080/00927870008826837",
language = "English",
volume = "28",
pages = "209--216",
journal = "Communications in Algebra",
issn = "0092-7872",
publisher = "Taylor and Francis Ltd.",
number = "1",

}

Birational extensions of a noetherian UFD. / Li, Aihua.

In: Communications in Algebra, Vol. 28, No. 1, 01.01.2000, p. 209-216.

Research output: Contribution to journalArticle

TY - JOUR

T1 - Birational extensions of a noetherian UFD

AU - Li, Aihua

PY - 2000/1/1

Y1 - 2000/1/1

KW - Birational extension

KW - Principal prime ideals

KW - Unique factorization domain

UR - http://www.scopus.com/inward/record.url?scp=22844454785&partnerID=8YFLogxK

U2 - 10.1080/00927870008826837

DO - 10.1080/00927870008826837

M3 - Article

AN - SCOPUS:22844454785

VL - 28

SP - 209

EP - 216

JO - Communications in Algebra

JF - Communications in Algebra

SN - 0092-7872

IS - 1

ER -